# SDR SWAA2021052775830

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 44,534 hours, 26,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR SLIDE CATCHING ON THRESHOLD WHEN CLOSING ; / PERFORMED GVI OF AFT ENTRY DOOR SLIDE-NO DEFECTS. REPOSITIONED GIRT IAW/REF AMM 25-66-11. OK FOR SERVICE.
